# SDR USAA950072

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48155
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Flap Station
- Part time: 32,293 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK INSPECTION, FOUND .25 INCH CRACK IN RT FLAP LOWER SPAR CAP STATION XFIS 304.031.  SPLICED IN NEW SECTION OF SPAR CAP PER DAC REPAIR DWB J060179 AND USAIR EA 29245.  (W)
